# SDR SWAA2023052530660

- Difficulty date: April 24, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8539V
- Make and model: Boeing 737-8H4
- Aircraft serial: 42534
- Aircraft time: 19,572 hours, 9,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO L/H TRANSITION ANGLE HAS CORROSION AT FASTENER HOLES STA. 500D TO 500E LBL 24 WL 156.<[01] REMOVED CORROSION AT FASTENER HOLES PER SRM 51-10-02; FOUND TO BE OUT OF ALLOWABLE LIMITS PER SRM 53-00-53-1A-2.;[02] INSPECTION C/W REMOVED CORROSION AT FASTENER HOLES PER SRM 51-10-02; FOUND TO BE OUT OF ALLOWABLE LIMITS PER SRM 53-00-53-1A-2;[03] LOCATED AND DRILLED NEW TRANSITION ANGLE SECTION FROM STA 500B+12 TO 500I PER SRM 53-00-53-2R-5.;[04] INSPECTION C/W FOR CA 3.;[05] REMOVED AND REPLACED L/H TRANSITION ANGLE FROM STA 500B+12 TO 500I PER SRM 53-00-53-2R-5 AND EA M-22-153-01550.;[06] CW
